×

zbMATH — the first resource for mathematics

Solvability of an inverse problem for the parabolic equation with convergence. (English. Russian original) Zbl 0784.35123
Sib. Math. J. 33, No. 3, 402-408 (1992); translation from Sib. Mat. Zh. 33, No. 3, 42-49 (1992).
The evolution equation \(u_ t=L(x)u+q(x)u+f(x,t)\), \(L\) a second order elliptic operator, is considered on \(\Omega \times(-\infty,+\infty)\), \(\Omega \subset \mathbb{R}^ n\), with a Dirichlet boundary condition on \(\partial \Omega \times(-\infty,+\infty)\). If \(u(x,0)=u_ 0(x)\) is given the author provides criteria concerning the unique solvability of the coefficient determination problem for \(q(x)\).
MSC:
35R30 Inverse problems for PDEs
35K20 Initial-boundary value problems for second-order parabolic equations
PDF BibTeX XML Cite